RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1348–1352 (Mi de9505)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

A boundary value problem for a functional-differential equation with a linearly transformed argument

K. Cook, L. E. Rossovskii, A. L. Skubachevskii

Moscow Aviation Institute, USSR

Full text: PDF file (821 kB)

English version:
Differential Equations, 1995, 31:8, 1294–1299

Bibliographic databases:
UDC: 517.929.7
Received: 06.06.1994

Citation: K. Cook, L. E. Rossovskii, A. L. Skubachevskii, “A boundary value problem for a functional-differential equation with a linearly transformed argument”, Differ. Uravn., 31:8 (1995), 1348–1352; Differ. Equ., 31:8 (1995), 1294–1299

Citation in format AMSBIB
\Bibitem{CooRosSku95}
\by K.~Cook, L.~E.~Rossovskii, A.~L.~Skubachevskii
\paper A boundary value problem for a functional-differential equation with a linearly transformed argument
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1348--1352
\mathnet{http://mi.mathnet.ru/de9505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431398}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1294--1299


Linking options:
  • http://mi.mathnet.ru/eng/de9505
  • http://mi.mathnet.ru/eng/de/v31/i8/p1348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. E. Rossovskii, A. L. Tasevich, “The First Boundary-Value Problem for Strongly Elliptic Functional-Differential Equations with Orthotropic Contractions”, Math. Notes, 97:5 (2015), 745–758  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:136
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019